# SDR DALA2024072607496

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 11,887 hours, 5,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 24JUL24 0447 UTC 02.   REPAIRED LH SLAT TRACK NBR 7 UPPER AFT SURFACE PER ER/A 608545- 14AD REV E AND PRI 608595-14AD REV 0 MATCHED. (LP# 0462864)
